# SDR UPS02837403

- Difficulty date: January 4, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:LINE EXT FUSELAGE SKIN CRACKED AT STA 505 L27R.  REPAIRED AREA IAW DC8 SRM 53-2-1 AND REO-G08474.
